Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 86, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2022, 3:21 PM MDT for Bent County, Prowers County, Colorado. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2022, 3:21 PM MDT (21:21 UTC)
- Expired
- Jun 12, 2022, 4:30 PM MDT
- In force
- 69 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 152 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3397 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
664
WUUS55 KPUB 122121
SVRPUB
COC011-099-122230-
/O.NEW.KPUB.SV.W.0086.220612T2121Z-220612T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
321 PM MDT Sun Jun 12 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Prowers County in southeastern Colorado...
Southeastern Bent County in southeastern Colorado...
* Until 430 PM MDT.
* At 320 PM MDT, a severe thunderstorm was located 13 miles west of
Two Buttes Reservoir, or 20 miles northwest of Springfield, moving
northeast at 20 mph. Other thunderstorms continue to develop in
the warning area.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lamar, Two Buttes Reservoir, John Martin Reservoir and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3764 10244 3764 10299 3808 10311 3811 10259
3795 10220
TIME...MOT...LOC 2120Z 218DEG 18KT 3765 10283
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS/Cohen3 follow-up statements
419
WWUS55 KPUB 122136
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
336 PM MDT Sun Jun 12 2022
COC011-099-122230-
/O.CON.KPUB.SV.W.0086.000000T0000Z-220612T2230Z/
Prowers CO-Bent CO-
336 PM MDT Sun Jun 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN PROWERS AND SOUTHEASTERN BENT COUNTIES...
At 336 PM MDT, a severe thunderstorm was located 10 miles northwest
of Two Buttes Reservoir, or 22 miles north of Springfield, moving
northeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lamar and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3764 10244 3764 10286 3786 10295 3800 10294
3810 10284 3811 10259 3795 10220
TIME...MOT...LOC 2136Z 218DEG 18KT 3771 10277
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS722
WWUS55 KPUB 122150
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
350 PM MDT Sun Jun 12 2022
COC011-099-122230-
/O.CON.KPUB.SV.W.0086.000000T0000Z-220612T2230Z/
Prowers CO-Bent CO-
350 PM MDT Sun Jun 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN PROWERS AND SOUTHEASTERN BENT COUNTIES...
At 349 PM MDT, a severe thunderstorm was located 12 miles north of
Two Buttes Reservoir, or 17 miles south of Lamar, moving northeast
at 30 mph. The thunderstorm is still south of Lamar and the strong
wind gusts are expected to reach Lamar by the end of the warning
period.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lamar and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3764 10244 3764 10286 3786 10295 3800 10294
3810 10284 3811 10259 3795 10220
TIME...MOT...LOC 2149Z 218DEG 24KT 3782 10265
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS344
WWUS55 KPUB 122212
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
412 PM MDT Sun Jun 12 2022
COC011-099-122230-
/O.CON.KPUB.SV.W.0086.000000T0000Z-220612T2230Z/
Prowers CO-Bent CO-
412 PM MDT Sun Jun 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN PROWERS AND SOUTHEASTERN BENT COUNTIES...
At 411 PM MDT, a severe thunderstorm was located 15 miles northeast
of Two Buttes Reservoir, or 17 miles southeast of Lamar, moving
northeast at 35 mph. The thunderstorm is still south of Lamar and
the strong wind gusts are expected to reach Lamar by the end of the
warning period.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lamar and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3764 10244 3764 10286 3787 10279 3805 10272
3811 10267 3811 10259 3795 10220
TIME...MOT...LOC 2211Z 212DEG 32KT 3785 10248
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS/PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:23 PM MDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 12, 12:23 PM MDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1223 PM MDT Sun Jun 12 2022 .SHORT TERM...(Today and tonight) Issued at 337 AM MDT Sun Jun 12 2022 Key Messages: 1) Hot again today. 2) Isolated thunderstorms will be possible this afternoon over the higher terrain and parts of the far eastern plains. Today and Tonight... The upper-level ridge will persist over our region today, continuing our trend of hot temperatures and limited moisture. High temperatures this afternoon will be well above-average, sitting in the high-80s over the valleys and mid-90s to low-100s over the eastern plains. Looking at winds, the strongest part of the upper jet will be north of our area, but even so some gusty west-southwest winds will persist over our higher terrain this afternoon, as well as the San Luis Valley. As such, the Red Flag Warning over our West and Southeast Mountains as well as the SLV will continue. A few other adjacent areas along I-25 will reach the meteorological conditions for critical fire weather, but after our recent influx of moisture things will still be too green to warrant any expansion of the highlights. The other concern for the day will be severe weather. SPC currently has the marginal just peaking over to our side of the Colorado- Kansas border. Given the strength of the diurnal heating expected this afternoon, we can expected a few isolated thunderstorms to spawn off of the higher terrain before quickly drifting east and dissipating in the relatively dry air between the mountains and our eastern border. Some mid and low-level moisture will move in over our extreme eastern plains this afternoon as well, along with the development of a lee surface trough, which will allow for pockets of 1000-2500 J/Kg of CAPE. However, latest guidance shows dewpoints generally staying near or below 50, leading to marginal conditions for severe weather. Any storms that form will be isolated in nature, and with the large dewpoint depressions at the surface, convection will likely be very high-based, and the main threat will be strong outflow winds with the potential for some small hail. The overall strength of this potential convection will likely depend on the location of the developing dryline during the first half of the day. Warm temperatures will persist into the overnight, with any convection dissipating by about sundown. Low temperatures for tonight will be in the mid-60s over the plains and high-40s over the valleys. .LONG TERM...(Monday through Saturday) Issued at 337 AM MDT Sun Jun 12 2022 Key messages: 1) Very hot and dry conditions to continue, with fire weather concerns persisting for the San Luis Valley and southern mountains Monday and likely Tuesday. 2) Return of some moisture and diurnal convection by Friday. Monday and Tuesday...Strong west to southwest flow will continue across the forecast area both Monday and Tuesday, as a ridge of high pressure remains over the southeastern US while a strong low pressure system crosses the Pacific NW. Dry conditions will persist across the area, with just some isolated convection possible over the central mts Mon evening. Otherwise, precip-free with relative humidity levels dipping into the single digits both days. Therefore, ongoing Red Flag Warning for the southern mts and San Luis Valley for Mon looks good, and another highlight for Tue will likely be needed since models are indicating that the cold front will now arrive late Tue night into Wed. Will hold off on the Tue highlight for now though, since two highlights are already in effect. Plan on high temps in the 80s both days for the high valleys, while the plains will warm into the 90s to low 100s for Mon, then mid 80s to upper 90s for Tue. Wednesday...The low pressure system will cross the northern Rockies Tue and Wed, pushing a cold front south into eastern CO overnight Tue night. This dry cold front is expected to cross the Palmer Divide right around midnight, dropping the aftn high temps for the plains by 5-6 degrees. The high valleys should stay untouched, with maximum temps still climbing into the 80s. It will continue to be dry as well, though the wind shift will lower surface wind speeds and no fire weather highlights are anticipated. Thursday through Saturday...As the upper low to the north pushes east and out of the region, CO will be situated on the western edge of a ridge of high pressure centered over the south central US. Models keep hinting at some moisture finally creeping up across the Desert SW and into western CO starting Thu, then really pushing in for Fri and Sat. While temps will once again warm into the 90s to near 100F across the plains, there will be a very good chance for some afternoon and evening convection across the higher terrain and at least the I-25 Corridor Fri and Sat. Moore && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1217 PM MDT Sun Jun 12 2022 VFR conditions are anticipated during the next 24 hours at all 3 taf sites, KPUB, KALS and KCOS. With a lee trough over the eastern plains of Colorado, breezy westerly component to the wind field is expected at all 3 taf sites this afternoon, decreasing this evening. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM MDT this evening for COZ223>225. Red Flag Warning from 11 AM to 8 PM MDT Monday for COZ223>225. && SHORT TERM...GARBEROGLIO LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jun 12, 11:02 AM MDT, 4 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1102 AM MDT Sun Jun 12 2022 COZ058>089-093>099-131715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1102 AM MDT Sun Jun 12 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Isolated thunderstorms will be possible over the region today. The best chance for stronger storms will generally be east of a line from Eads to Kim. The main threat will be winds gusting to 50 to 60 mph. Some hail may also occur with storms in the greater Kiowa county region, where hail up to 1 inch in diameter will be possible. Over the remainder of the region, isolated thunderstorms will be possible, especially in the mountains. Gusty winds of 35 to 45 mph will be possible. Critical fire weather conditions are expected over the southwest mountains, the southern mountains and and the San Luis Valley. .DAYS TWO THROUGH SEVEN...Monday through Saturday Critical fire weather conditions are expected across the southern mountains and the San Luis Valley Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over may be needed generally east of a line from Eads to Kim. Hodanish
In the hours before
Special weather statement, Jun 12, 1:11 PM MDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
111 PM MDT Sun Jun 12 2022
COZ060-065-066-069-122000-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
111 PM MDT Sun Jun 12 2022
...A strong thunderstorm will impact portions of north central
Saguache County through 200 PM MDT...
At 110 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of North Pass, or 27 miles southwest of Decker Burn Scar,
moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bonanza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3803 10640 3828 10641 3840 10618 3816 10596
TIME...MOT...LOC 1910Z 228DEG 14KT 3815 10636
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KTSSpecial weather statement, Jun 12, 2:13 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
213 PM MDT Sun Jun 12 2022
COZ094-097>099-122115-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
213 PM MDT Sun Jun 12 2022
...A strong thunderstorm will impact portions of southwestern
Prowers, Baca, east central Las Animas and southern Bent Counties
through 315 PM MDT...
At 213 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Pritchett, or 28 miles west of Springfield,
moving northeast at 40 mph. Strong winds may occur without any rain
or lightning.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes and Two
Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3712 10310 3760 10338 3789 10323 3802 10254
3755 10213 3705 10254
TIME...MOT...LOC 2013Z 234DEG 35KT 3752 10311
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
KTSSpecial weather statement, Jun 12, 3:04 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
304 PM MDT Sun Jun 12 2022
COZ097>099-122200-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
304 PM MDT Sun Jun 12 2022
...A strong thunderstorm will impact portions of eastern Otero,
Prowers, northern Baca, northeastern Las Animas and Bent Counties
through 400 PM MDT...
At 304 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Two Buttes Reservoir, or 22 miles northwest of
Springfield, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lamar, Las Animas, Holly, Granada, Wiley, Hartman, Two Buttes,
McClave, Bristol, Two Buttes Reservoir, Hasty, John Martin Reservoir,
Caddoa and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3761 10206 3751 10248 3748 10297 3754 10308
3764 10308 3764 10328 3771 10341 3821 10340
3820 10204 3774 10204
TIME...MOT...LOC 2104Z 222DEG 20KT 3770 10281
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:14 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 12, 1:11 PM MDT | Special Weather Statement | PUB | Saguache | 49 min |
| Jun 12, 2:13 PM MDT | Special Weather Statement | PUB | Baca | 62 min |
| Jun 12, 2:53 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 4 more | 13 hr |
| Jun 12, 3:04 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 56 min |
| Jun 12, 3:23 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jun 12, 3:27 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 12, 3:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 12, 3:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jun 12, 4:00 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Jun 12, 4:01 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 12, 4:06 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Otero | 39 min |
| Jun 12, 4:13 PM MDT | Special Weather Statement | PUB | Baca | 62 min |
| Jun 12, 4:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 12, 4:23 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 67 min |
| Jun 12, 4:34 PM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jun 12, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 48 min |
| Jun 12, 4:45 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Jun 12, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 40 min |
| Jun 12, 5:17 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jun 12, 5:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 31 min |
| Jun 12, 5:29 PM MDT | Special Weather Statement | PUB | Kiowa | 61 min |
| Jun 12, 5:32 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jun 12, 5:43 PM MDT | Special Weather Statement | PUB | Kiowa | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.